# SDR V0XD20180115003

- Difficulty date: January 15, 2018
- Submitted: January 15, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 33,314 hours, 24,397 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cap
- Part number: SH670318255
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSNEGER DOOR MID CAP IS CORRODED.    REMOVED AND REPLACED THE CAP IAW SRM 51-42-02, 51-42-10, 51-21-23, 51-40-11, 51-42-13, AND AMM 52-70-04,
